MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG COLONIC FTRD SET

OVESCO ENDOSCOPY AG COLONIC FTRD SET
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The colonic ftrd was used to treat a lesion in the colon ascendens.Due to the large amount of tissue in the cap, the application ring could not be seen.After turning the hand wheel, the clip application was assumed and the tissue was resected.During technical analysis the clip could be deployed without any problems.No malfunctions of the device or deviations from product specifications were found.As can be seen in the pictures provided by the user, the ftrd clip did not move on the cap.It was reported that suction was used during clip application.This can result in high tissue counterpressure, requiring more force to apply the clip.As the application ring was not observed, the clip non-deployment was not detected by the user.The review of the manufacturing-related documentation did not reveal any deviations.It is stated in the instructions for use that the application ring must remain visible in the endoscopic image and be observed.Only when the application ring has moved fully forwards to the edge of the cap, the clip has been applied.
 
Event or Problem Description
The colonic ftrd was used to treat a lesion in the colon ascendens.The clip was not deployed and the tissue was resected.The resulting perforation was closed with an otsc clip within the same procedure.The patient recovered well.

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key24738541
Report Number3006696607-2026-00005
Device Sequence Number15763533
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14
Device Catalogue Number200.70
Device Lot Number863321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown